Couldn't find what you looking for?

TRY OUR SEARCH!

I had an underarm abcess 3 weeks ago. I took antibiotic Keflex for 10 days for that. I haven't had my period yet since then. Its been more than 2 weeks from the usual due date for my period. I am wondering if its because of any side effects of antibiotic that I had taken. Please reply me asap. Thanks

Loading...

I have had the same problem except for it lasted 2 days and it was really really light.

let me know if you find out .
Reply

Loading...

I have been having the same problem. I took an antibiotic for a urinary tract infection and haven't had my period since. Probably just a side-effect.
Reply

Loading...

I have been experiencing the same thing, I have been on antibiotics for 2 1/2 weeks now and am late but have had serious cramps/PMS and am getting concerned!
Reply

Loading...

The exact same thing has happened to me as well. In fact this is the reason for me being on this website in the first place except in my case I was on the antibiotic ciproflxacn and I am almost a month late now. Not really sure what is going on and I know I am not pregnant because I have taken 4 different pregnancy tests.
Reply

Loading...

i am on here from same 5 days in to my keflex meds i had a 48 hour spotting
Reply

Loading...

I too am having the same problem. I took amoxycillin for a few days then was switched to Cipro for a few more days. I am 8 days late. I feel all the symptoms it still hasnt come. I feel miserable and now worried that there is something else wrong, but I see other people have had the same plight, so maybe i should not worry as much, but no doctor will tell you that when they give it to you.
Reply

Loading...

I had an infected cut on my finger (staph infection from wrapping presents) I am three weeks late after taking keflex. My doctor's nurse said this is not a side effect, but after seeing all of your responses I am starting to re-think her answer.
Reply

Loading...

I took Augmentin (amoxicillin) a few weeks ago - a strong dose - and it really messed up my pH balance and digestive system. Now my period has failed to show up. I am 99.9% sure I'm not pregnant but had never heard of antibiotics causing menstrual irregularities. I'm going to the gynecologist on Monday to look into this, but since seeing so many people here discussing the same topic I'm feeling pretty certain it must be a side effect of the amoxicillin.
Reply

Loading...

I'm having the same problem. I took antibiotics for a week for a UTI and now my period is a week late. Most websites I have checked today state it only affects birth control, but I think they are wrong because of all the posts of women having the same problem. And I know I am not pregnant, because I'm only 17 and I'm still a virgin.
Reply

Loading...

Same here....I had a hair follicle infection and I was on antibiotics. Now, I am waiting for my period which is due by 2 weeks. I feel all the PMS but still no periods. Wondering what went wrong with my body.
Reply

Loading...

Me too. I have been ill for most of the month of April, initially with flu like symptons and culminating in a chest infection for which the doc prescribed amoxicillin (augemtin i think). I have been feeling better now for about 8 days but my period is already about 4-5 days late. I am fairly certain that I can't be pregnant - my partner and I only have unprotected sex when I am due on or immediately after my period ends. However, I am still worried sick. Going to get a test this morning...watch this space. If i'm not pregnant then I would say that the illness or the antibiotics have had a part to play because my periods are regular otherwise.
Reply

Loading...

I've been taking cephalexin (the generic keflex) for 7 days, and although I got my period, it's very, very light spotting, which is unusual for me.
Reply

Loading...

Reassuring to read these posts! My period is 5 days late and I was starting to worry, even though I was pretty sure I couldn't be pregnant. I started taking Flucloxacillin (for an infected insect bite) just before the due date of my period. Whereas I am usually bang on time, this month I have only had spotting once or twice, still no sign of the actual period! Guess I will just wait til the course of antibiotics is finished & see what happens.
Reply

Loading...

same here i took Cipro for a UTI and now im 2 days late and all the site are just sayin birth control and im not on any so i was starting to worry a little bit... but its nice to no it could be the antibiotics that are causing it..
Reply

Loading...